View Full Version : Shedding on fin still normal after 9 months

08-21-2011, 06:57 PM
Do I have a chance to still grow some hairs from the horrible shedding I've experienced after taking Fin. My hair was thinning very slow until I got on this pill and it has gotten worse and worse the longer i've been on it. My understanding was the shedding would usually taper off after 3-4 months. But 9 months later I am ready to blame this "hair loss" pill for causing me to lose my hair on the front. Should I keep the faith?

08-21-2011, 08:08 PM
it feels like i'm still losing hair at the hairline after 14 months in but what am i going to do? if i'm destined to be slick bald then slight acceleration of hair loss while on propecia surely wont matter. maybe your hair loss is too aggressive even for propecia. i can see how you may feel u want to get off due to financial reasons but it's too early to get off it because you feel it's ineffective. i know i'll be taking it until i become at least norwood 5/6 LOL

08-21-2011, 08:26 PM
Stick through it n see what happens but isn't that too long I mean damn 9 months.

08-21-2011, 10:16 PM
Of course you do realize Fin doesn't work for every one. If it isn't working for you then obviously you'll continue to lose hair. The acceleration of hair loss could be coincidental and has nothing to do with your use of Fin. I had accelerated hair loss from Feb-June that left my front a lot thinner. It happened all of a sudden even though I've been on Fin for more than 12 years. No one seems to know what triggers hair to be shed so rapidly sometimes.

08-21-2011, 10:21 PM
9 months.....wow....I would stick it out to the yr mark and decide...but man...ouch...it could just be extremely aggressive Mpb too I guess

08-30-2011, 06:09 PM
blame fin for losing hair you would've lost had you not taken fin. yeah, that makes whole lot of sense!